# SDR ASAA2021100836220

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,078 hours, 14,950 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED - RESET. GROUNDED - YES. PERFORMED BITE TEST OF # 1 AND # 2 PACK CONTROLERS FOUND # 1 PACK CONTROLLER TCV FAULT, PERFORMED VERIFY OF BOTH CONTROLLERS NO FAULTS FOUND REF B737-800 FIM 21-62 TASK 801 RESET BOTH CONTROLLERS AND PERFORMED BITE CHECK AGAIN NO FAULTS FOUND.
